Skip to content

The Complexity of Graph Connectivity

Wigderson, A. (1992). The Complexity of Graph Connectivity. Mathematical Foundations of Computer Science 1992.

Type
Book chapter
Intellectual base
Review or monograph
Year
1992
Pages cited
112-132
DOI
10.1007/3-540-55808-x_10
ISBN
9783540558088
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/3-540-55808-x_10

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:966a985d142d · see in the full table